Alert archive / Wisconsin / Frost Advisories in 2014
Frost Advisory 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 18, 2014, 3:52 AM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It took effect at Oct 19, 2014, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2014, 3:52 AM CDT (08:52 UTC)
- In effect from
- Oct 19, 2014, 12:00 AM CDT
- Expired
- Oct 19, 2014, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WWUS73 KMKX 180852 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 AM CDT SAT OCT 18 2014 ...WIDESPREAD FROST EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS AS A LARGE...COLD HIGH PRESSURE AREA BUILDS INTO THE REGION WILL ALLOW LOW TEMPERATURES TO FALL TO...OR BELOW FREEZING OVERNIGHT. THIS WILL PRODUCE WIDESPREAD FROST OVER SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO SUNDAY MORNING FOR THE THE FAR SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST. WIZ066-071-072-181700- /O.NEW.KMKX.FR.Y.0006.141019T0800Z-141019T1300Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 352 AM CDT SAT OCT 18 2014 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. * TIMING...FROST WILL BEGIN TO FORM AFTER MIDNIGHT AND BECOME WIDESPREAD AROUND 3 AM...LASTING THROUGH SUNRISE. * TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REM
6 follow-up statements
996 WWUS73 KMKX 181500 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1000 AM CDT SAT OCT 18 2014 ...WIDESPREAD FROST EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS AS A LARGE...COLD HIGH PRESSURE AREA BUILDS INTO THE REGION WILL ALLOW LOW TEMPERATURES TO FALL TO... OR BELOW FREEZING OVERNIGHT. THIS WILL PRODUCE WIDESPREAD FROST OVER SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY IS IN EFFECT FOR LATE TONIGHT INTO SUNDAY MORNING FOR THE THE FAR SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST. WIZ066-071-072-182300- /O.CON.KMKX.FR.Y.0006.141019T0800Z-141019T1300Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 1000 AM CDT SAT OCT 18 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. * TIMING...FROST WILL BEGIN TO FORM AFTER MIDNIGHT AND BECOME WIDESPREAD AROUND 3 AM...LASTING THROUGH SUNRISE. * TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DDV
839 WWUS73 KMKX 182021 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CDT SAT OCT 18 2014 ...WIDESPREAD FROST EXPECTED TONIGHT... .EXPECT CLEAR SKIES AND LIGHT WINDS TONIGHT AS A LARGE...COLD HIGH PRESSURE AREA BUILDS INTO THE REGION. THIS WILL ALLOW TEMPERATURES TO FALL TO...OR BELOW FREEZING OVERNIGHT. WIDESPREAD FROST IS THUS LIKELY ACROSS SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT INTO SUNDAY MORNING FOR THE THE FAR SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST. WIZ066-071-072-190430- /O.CON.KMKX.FR.Y.0006.141019T0800Z-141019T1300Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 321 PM CDT SAT OCT 18 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. * TIMING...FROST WILL BEGIN TO FORM AFTER MIDNIGHT AND BECOME WIDESPREAD AROUND 3 AM...LASTING THROUGH SUNRISE. * TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DDV
963 WWUS73 KMKX 190204 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CDT SAT OCT 18 2014 ...WIDESPREAD FROST EXPECTED TONIGHT... .EXPECT CLEAR SKIES AND LIGHT WINDS TONIGHT AS A LARGE...COLD HIGH PRESSURE SYSTEM SETTLES OVER THE REGION. THIS WILL ALLOW TEMPERATURES TO FALL TO...OR BELOW FREEZING OVERNIGHT. WIDESPREAD FROST IS THUS LIKELY ACROSS SOUTHERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. A FROST ADVISORY REMAINS IN EFFECT FOR LATE TONIGHT INTO SUNDAY MORNING FOR THE FAR SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST. WIZ066-071-072-191015- /O.EXT.KMKX.FR.Y.0006.141019T0500Z-141019T1300Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 904 PM CDT SAT OCT 18 2014 ...FROST ADVISORY NOW IN EFFECT UNTIL 8 AM CDT SUNDAY... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 8 AM CDT SUNDAY. * TIMING...FROST WILL BEGIN TO FORM LATER THIS EVENING AND BECOME WIDESPREAD BY AROUND MIDNIGHT...LASTING THROUGH SUNRISE. * TEMPERATURE...LOWS 30 TO 32...WITH MID 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
561 WWUS73 KMKX 190904 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CDT SUN OCT 19 2014 ...WIDESPREAD FROST AWAY FROM THE LAKE THIS MORNING... .MOSTLY CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL TO...OR BELOW FREEZING OVERNIGHT OVER ALMOST ALL OF SOUTHEASTERN WISCONSIN...EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. THIS HAS LED TO THE DEVELOPMENT OF WIDESPREAD FROST...WHICH WILL LINGER UNTIL TEMPERATURES WARM AFTER SUNRISE. A FROST ADVISORY REMAINS IN EFFECT EARLY THIS MORNING FOR THE FAR SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST. WIZ066-071-072-191300- /O.CON.KMKX.FR.Y.0006.000000T0000Z-141019T1300Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 404 AM CDT SUN OCT 19 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...WIDESPREAD FROST AWAY FROM THE LAKE WILL LAST THROUGH SUNRISE. * TEMPERATURE...LOWS 28 TO 32...WITH MID 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REM
014 WWUS73 KMKX 191258 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 758 AM CDT SUN OCT 19 2014 ...WIDESPREAD FROST AWAY FROM THE LAKE THIS MORNING... .EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE...COLD TEMPERATURES THIS MORNING HAS LED TO THE DEVELOPMENT OF WIDESPREAD FROST...WHICH WILL LINGER UNTIL TEMPERATURES WARM MID-MORNING. A FROST ADVISORY REMAINS IN EFFECT EARLY THIS MORNING FOR THE FAR SOUTHEAST CORNER OF THE STATE THAT HAS YET TO SEE WIDESPREAD FROST. WIZ066-071-072-191400- /O.EXT.KMKX.FR.Y.0006.000000T0000Z-141019T1400Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 758 AM CDT SUN OCT 19 2014 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...WIDESPREAD FROST AWAY FROM THE LAKE WILL LAST UNTIL MID-MORNING. * TEMPERATURE...LOWS 28 TO 32...WITH MID 30S RIGHT ALONG THE LAKE MICHIGAN SHORE. * IMPACTS...WIDESPREAD FROST WILL DAMAGE OR KILL TENDER VEGETATION IF LEFT OUTDOORS OR UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REM
601 WWUS73 KMKX 191408 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 AM CDT SUN OCT 19 2014 ...WARMING TEMPERATURES ARE BRINGING AN END TO MORNING FROST... .WARMING TEMPERATURES THIS MORNING HAVE MELTED THE FROST IN MOST LOCATIONS...THIS THE FROST ADVISORY IS BEING ALLOWED TO EXPIRE. WIZ066-071-072-191515- /O.EXP.KMKX.FR.Y.0006.000000T0000Z-141019T1400Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 908 AM CDT SUN OCT 19 2014 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES HAVE WARMED WELL ABOVE FREEZING AND WILL CONTINUE TO WARM THROUGH THE MORNING HOURS. $$ DDV
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:35 AM CDT, 17 minutes earlier.
Area forecast discussion, Oct 18, 3:35 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CDT SAT OCT 18 2014 .TODAY...FORECAST CONFIDENCE IS HIGH. WILL BE ADDING SCATTERED LIGHT SHOWERS INTO THE EASTERN CWA FOR EARLY THIS MORNING WITH VIGOROUS SHORT WAVE ALL MODELS DROP THROUGH WESTERN WISCONSIN TO NEAR DBQ BY 12Z...AND EAST-CENTRAL IL BY 18Z. SCATTERED 0.01 INCH PCPN AMOUNTS BEING RECORDED UNDER RADAR RETURNS OVER NORTHERN WISCONSIN. VORTICITY-DRIVEN Q-VECTOR CONVERGENCE...MOISTURE AND OMEGA COVER THE EASTERN CWA AT 12Z. RAP...HRRR AND NAM ALL BRING LIGHT QPF ACROSS THE EASTERN THIRD TO HALF OF THE CWA. THE LIGHT SCATTERED SHOWERS WILL EXIT TO THE SOUTH WITH THE WAVE AROUND 16Z. CLOUDS WILL BE CLEARING FROM NORTHWEST TO SOUTHEAST IN THE SUBSIDENCE BEHIND THE WAVE DURING THE LATE MORNING AND AFTERNOON. COLD AIR ADVECTION DROPS 925 MB TEMPERATURES TO BETWEEN 1C AND 3C BY 12Z...THEN MODIFY UPWARD A BIT BY LATE AFTERNOON. HIGHS EXPECTED TO REACH THE UPPER 40S EAST TO LOW 50S WEST. NORTHWEST WINDS WILL SLOWLY EASE AS SURFACE HIGH PRESSURE BUILDS IN. .TONIGHT...FORECAST CONFIDENCE IS HIGH. THE CLEARING SKIES AND LIGHT WINDS WITH THE HIGH WILL PROVIDE IDEAL RADIATIONAL COOLING CONDITIONS TONIGHT. LOWS WILL FALL TO BETWEEN 30 AND 33 DEGREES...EXCEPT FOR A NARROW STRIP RIGHT ALONG THE LAKE MICHIGAN SHORE. HAVE ISSUED A FROST ADVISORY FOR TONIGHT FOR OUR REMAINING THREE COUNTIES AS WIDESPREAD FROST IS EXPECTED TO DEVELOP BETWEEN 08Z AND 10Z AND LAST THROUGH DAYBREAK...EVEN FOR MOST OF MILWAUKEE COUNTY. .SHORT TERM...SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. MODELS IN GOOD AGREEMENT WITH WARM AIR ADVECTION REGIME SETTING UP ACROSS THE AREA SUNDAY INTO SUNDAY NIGHT. SOME MOISTURE IN THE 850MB TO 700 MB LAYER SHOULD PASS SOUTHEASTWARD THROUGH THE AREA SUNDAY NIGHT INTO MONDAY...AS 500 MB VORTICITY MAXIMUM MOVES IN A SIMILAR FASHION THROUGH THE AREA. AREA FORECAST SOUNDINGS ARE NOT SHOWING MUCH SATURATION IN THE LOW TO MID LEVELS...THOUGH BEST CHANCES FOR THIS WOULD BE IN THE FAR EAST AND NORTHEAST COUNTIES. GFS AND ECMWF ARE ONLY MODELS BRINGING LIGHT QPF TO THE FAR EAST AND NORTHEAST COUNTIES SUNDAY NIGHT AND MONDAY AFTERNOON...WITH THE NAM AND CANADIAN DRY. WILL LEAVE LOWER END POPS IN THE FAR EAST AND NORTHEAST COUNTIES SUNDAY NIGHT INTO MONDAY. HIGHS IN THE MID 50S SUNDAY SHOULD CLIMB INTO THE UPPER 50S TO LOWER 60S MONDAY...PER 925 MB TEMPERATURE FIELDS IN MODELS. .LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS MEDIUM. GFS AND ECMWF ARE SHOWING GOOD AGREEMENT WITH A 500 MB RIDGE AXIS REMAINING OVER THE REGION DURING THIS PERIOD. THIS KEEPS HIGH PRESSURE NEAR OR OVER THE REGION...WHICH SHOULD RESULT IN A PERIOD OF QUIET WEATHER. THE RIDGE THEN BREAKS DOWN AND SHIFTS EASTWARD THURSDAY INTO FRIDAY...WITH WEST NORTHWEST FLOW AT 500 MB IN ITS WAKE. ECMWF TRIES TO BRING QPF INTO THE AREA WITH A PASSING SHORTWAVE TROUGH THURSDAY...WITH THE GFS SOMEWHAT SLOWER. BOTH MODELS SHOW A WEAKENING TREND WITH THE QPF DURING THIS TIME. FOR NOW...WILL LEAVE THE LONG TERM PERIOD DRY. TEMPERATURES LOOK TO REMAIN NEAR SEASONAL NORMALS. && .AVIATION/00Z TAFS/... MVFR CIGS...MOVING INTO SOUTHERN WISCONSIN AHEAD OF VIGOROUS WAVE DROPPING THROUGH THE STATE...WILL CLEAR THE SOUTH BETWEEN 16Z AND 17Z. LOOKING FOR SCATTERED SHOWERS/SPRINKLES WITH THIS FEATURE MAINLY AT THE EASTERN TAF SITES BETWEEN 11Z AND 14Z. VFR CONDITIONS EXPECTED FOR THE REMAINDER OF THE FORECAST ONCE THE CLOUDS CLEAR THE SOUTH. GUSTY NORTH-NORTHWEST WINDS WILL BEGIN TO EASE THIS AFTERNOON AS HIGH PRESSURE MOVES INTO THE REGION. CLEAR SKIES AND LIGHT WINDS WILL BRING WIDESPREAD FROST TONIGHT. && .MARINE... LEFT THE SMALL CRAFT ADVISORY END TIME AT 7 PM THIS EVENING...WITH GUSTY NORTH-NORTHWEST WINDS SLOWLY EASING LATE THIS MORNING INTO THE EARLY AFTERNOON. WILL TAKE SOME TIME FOR WAVES TO SUBSIDE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FROST ADVISORY FROM 3 AM TO 8 AM CDT SUNDAY FOR WIZ066-071-072. LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646. && TONIGHT/SUNDAY AND AVIATION/MARINE...REM SUNDAY NIGHT THROUGH SATURDAY...WOOD
Hazardous weather outlook, Oct 17, 3:41 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT FRI OCT 17 2014 WIZ046-047-051-052-056>060-062>072-182045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 341 PM CDT FRI OCT 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WIDESPREAD FROST IS EXPECTED INLAND FROM LAKE MICHIGAN LATER SATURDAY NIGHT. PATCHY FROST SHOULD REACH THE LAKESHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-182045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CDT FRI OCT 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK NORTHWEST WINDS WITH THE PASSAGE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY SATURDAY EVENING FOR BRISK NORTHWEST TO NORTH WINDS AND HIGH WAVES. WINDS AND WAVES WILL SUBSIDE DURING THE EVENING AS HIGH PRESSURE APPROACHES FROM THE WEST. WWW.WEATHER.GOV/MKX MG
Nearby
Frost Advisories in Wisconsin, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.